| Model Number |
M0061921330 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: device code a0414 captures the reportable event of stent torn material inside the patient.
Event or Problem Description
It was reported that a polaris ultra ureteral stent was used in a ureteroscopy with laser lithotripsy procedure in the bladder.During the procedure, when attempting to deploy the stent, it got stuck on the guidewire, causing the stent to disintegrate and rip.The procedure was completed with another of the same device and there were no patient complications reported.